Open Access
Translator Disclaimer
October, 1975 A Strong Law of Large Numbers for Random Compact Sets
Zvi Artstein, Richard A. Vitale
Ann. Probab. 3(5): 879-882 (October, 1975). DOI: 10.1214/aop/1176996275

Abstract

A strong law of large numbers is shown for random sets taking values in the nonempty, compact subsets of $\mathbb{R}^n$.

Citation

Download Citation

Zvi Artstein. Richard A. Vitale. "A Strong Law of Large Numbers for Random Compact Sets." Ann. Probab. 3 (5) 879 - 882, October, 1975. https://doi.org/10.1214/aop/1176996275

Information

Published: October, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0313.60012
MathSciNet: MR385966
Digital Object Identifier: 10.1214/aop/1176996275

Subjects:
Primary: 60D05
Secondary: 60F15

Keywords: random set , set-valued function , Strong law of large numbers

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.3 • No. 5 • October, 1975
Back to Top